An energy-preserving MAC-Yee scheme for the incompressible MHD equation


Journal Article

We propose a simple and efficient finite-difference method for the incompressible MHD equation. The numerical method combines the advantage of the MAC scheme for the Navier-Stokes equation and Yee's scheme for the Maxwell equation. In particular, the semi-discrete version of our scheme introduces no numerical dissipation and preserves the energy identity exactly. © 2001 Elsevier Science.

Full Text

Duke Authors

Cited Authors

  • Liu, JG; Wang, WC

Published Date

  • November 20, 2001

Published In

Volume / Issue

  • 174 / 1

Start / End Page

  • 12 - 37

International Standard Serial Number (ISSN)

  • 0021-9991

Digital Object Identifier (DOI)

  • 10.1006/jcph.2001.6772

Citation Source

  • Scopus